MAUDE Adverse Event Report: ZFX GMBH ZFX, GENTEK TIBASE, TSV/TM NON ENGAGING, 3.5MMD X 4.7MMH; DENTAL ABUTMENT

ZFX GMBH ZFX, GENTEK TIBASE, TSV/TM NON ENGAGING, 3.5MMD X 4.7MMH; DENTAL ABUTMENT
Catalog Number ZFX11-ZB-TSV-3547-NEL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was report that the fixed dental bridge, originally cemented on (b)(6) 2025, exhibited persistent mobility.On (b)(6) 2025, the prosthetic restoration became detached, and two prosthetic screws were found fractured from implants at tooth #45-47.Furthermore, the abutment tooth 45 was clinically assessed as severely damaged, rendering it unsuitable for continued prosthetic support.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.D3.Manufacturer.D4: additional device information unknown / not provided.D9: device availability unknown / not provided.D10.Concomitant medical products.Zfx11-zb-tsv-3547-nel, zfx, gentek tibase, tsv/tm non-engaging, 3.5 mmd x 4.7 mmh, lot number 2120020315.G1.Contact office (and manufacturing site for devices) or compounding outsourcing facility.& contact office - manufacturer site.

Brand Name
ZFX, GENTEK TIBASE, TSV/TM NON ENGAGING, 3.5MMD X 4.7MMH
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key24518801
Report Number3008932779-2026-00001
Device Sequence Number15876062
Product Code NHA
UDI-Device Identifier04251881713848
UDI-Public(01)04251881713848(10)2120020315(240)ZFX11-ZB-TSV-3547-NEL
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX11-ZB-TSV-3547-NEL
Device Lot Number2120020315
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE.
Patient SexUnknown
Patient EthnicityNon Hispanic